Rocky Mountain Journal of Mathematics

When are Associates Unit Multiples?

D.D. Anderson, M. Axtell, S.J. Forman, and Joe Stickles

Full-text: Open access

Article information

Source
Rocky Mountain J. Math., Volume 34, Number 3 (2004), 811-828.

Dates
First available in Project Euclid: 5 June 2007

Permanent link to this document
https://projecteuclid.org/euclid.rmjm/1181069828

Digital Object Identifier
doi:10.1216/rmjm/1181069828

Mathematical Reviews number (MathSciNet)
MR2087432

Zentralblatt MATH identifier
1092.13002

Subjects
Primary: 13A05: Divisibility; factorizations [See also 13F15]
Secondary: 13A15: Ideals; multiplicative ideal theory 13F99: None of the above, but in this section

Citation

Anderson, D.D.; Axtell, M.; Forman, S.J.; Stickles, Joe. When are Associates Unit Multiples?. Rocky Mountain J. Math. 34 (2004), no. 3, 811--828. doi:10.1216/rmjm/1181069828. https://projecteuclid.org/euclid.rmjm/1181069828


Export citation

References

  • A.G. A\=gargün, D.D. Anderson and S. Valdes-Leon, Unique factorization rings with zero divisors, Comm. Algebra 27 (1999), 1967-1974.
  • --------, Factorization in commutative rings with zero divisors, III, Rocky Mountain J. Math. 31 (2001), 1-21.
  • R.B.J.T. Allenby, Rings, fields and groups: An introduction to abstract algebra, 2nd ed., Edward Arnold, London, 1991; 1st ed., Edward Arnold, Baltimore, MD, 1983.
  • D.D. Anderson, An existence theorem for non-Euclidean PIDs, Comm. Algebra 16 (1988), 1221-1229.
  • D.D. Anderson and S. Valdes-Leon, Factorization in commutative rings with zero divisors, Rocky Mountain J. Math. 26 (1996), 439-480.
  • --------, Factorization in commutative rings with zero divisors, II, Factorization in integral domains, Lecture Notes in Pure and Appl. Math., vol. 189, Marcel Dekker, New York, 1997, pp. 197-219.
  • A. Bouvier, Anneaux présimplifiables et anneaux atomiques, C.R. Acad. Sci. Paris Sér. A-B 272 (1971), 992-994.
  • --------, Sur les anneaux de fractions des anneaux atomiques présimplifiables, Bull. Sci. Math. 95 (1971), 371-377.
  • --------, Anneaux présimplifiables, C.R. Acad. Sci. Paris Sér. A-B 274 (1972), 1605-1607.
  • --------, Résultats nouveaux sur les anneaux présimplifiables, C.R. Acad. Sci. Paris Sér. A-B 275 (1972), 955-957.
  • --------, Anneaux présimplifiables, Rev. Roumaine Math. Pures Appl. 19 (1974), 713-724.
  • C.R. Fletcher, Unique factorization rings, Proc. Cambridge Philos. Soc. 65 (1969), 579-583.
  • --------, The structure of unique factorization rings, Proc. Cambridge Philos. Soc. 67 (1970), 535-540.
  • I. Kaplansky, Elementary divisors and modules, Trans. Amer. Math. Soc. 66 (1949), 464-491.
  • J.J. Rotman, An Introduction to homological algebra, Pure and Appl. Math., vol. 85, Academic Press, New York, 1979.
  • D. Spellman, G.M. Benkart, A.M. Gaglione, W.D. Joyner, M.E. Kidwell, M.D. Meyerson and W.P. Wardlaw, Principal ideals and associate rings, preprint.